# SDR 375PA0045

- Difficulty date: February 21, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737-39A
- Aircraft serial: 23812
- Aircraft time: 44,983 hours, 38,217 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH CLIP CRACKED UNDER AFT END OF RIGHT TRANSITION ANGLE AT BS 947 BETWEEN STR 26 RT AND STR 25 RT.  REPLACED ATTACH CLIP PER SRM 51-10-02.
